Florinef and mood?

Discussion in 'Fibromyalgia Main Forum' started by Smurfette17, Mar 22, 2009.

  1. Smurfette17

    Smurfette17 New Member

    I've been taking Florinef for about a week now (started on 0.1mg/day, now up to 0.2mg/day). It is helping my blood pressure, though I still feel depleted and like crap. Hasn't helped fatigue.

    But I've also been having wicked anxiety attacks, especially in the early morning. I don't know if it's from the Florinef, but it's the only new thing I added recently (added Valcyte over a month ago). Does anyone have experience with Florinef affecting mood?
  2. simonedb

    simonedb Member

    it has been since like 96 when i tried it but it made my heart race which led to anxiety, i think i just felt crappy on it and couldnt get the benefit

    midodrine has been of more use to me a couple times i used it over the years since then but it also has a backlash on me
  3. munch1958

    munch1958 Member

    After a month of Famvir, I quit. It was making me barf. I felt nasty in general on the AV. The vomiting came out of nowhere without warning.

    So far, I've had no problems with Fludrocortisone. But I did lower my dose to 1.2 of a .01 tablet. It was making me gain weight! It is a steriod after all. My problems with dizziness and a thumping sensation in my head are gone on this small dose 3x a week. I'm also on atenelol for hypertension.
  4. wldhrt

    wldhrt New Member

    Florinef can deplete potasssium from your system, which can totally affect your mood. Valcyte can definitely cause mood disorder, including anxiety. So the combination of the two can give you a double whammy.
  5. Smurfette17

    Smurfette17 New Member

    Thanks for the responses.

    I've been taking the Famvir for 2 months and never had a problem with it before. It could be the Valcyte, although the anxiety I was having with the Valcyte last month was not this severe.

    The potassium issue makes sense. Dr. Lerner did give me potassium tablets to take with the Florinef, but bc my birth control increases potassium levels, we decided to hold off on it and monitor my potassium levels. Maybe I should take some potassium and see if it makes a difference before I give up on the Florinef. The thing is that the Florinef is not really giving me many benefits, so I don't see the point in continuing-- does it take a while to see results? I've been on it for about a week.

    Also- I've been experiencing nausea and low appetite, since starting the Florinef. Normal?

    The other thing was that I started acupuncture last week, with the Florinef. I started feeling more anxiety after the acupuncture. I wonder if it could be that, after a first session?
    [This Message was Edited on 03/23/2009]